# SDR AALA202406103040

- Difficulty date: June 7, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 82,038 hours, 33,738 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 4502310000
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED INTO PHX DUE TO THE FLIGHT CREW REPORTING AN ENGINE 1 GREEN HYDRAULIC SYSTEM RESEVOIR LOW LEVEL AND GREEN HYDRAULIC SYSTEM ENGINE 1 PUMP LOW PRESSURE ECAM MESSAGES. THE FLIGHT CREW ACCOMPLISHED A GRAVITY GEAR EXTENSION AND LANDED SAFELY AT PHX. UPON LANDING THE NOSE GEAR STEERING SYSTEM DID NOT FUNCTION AND THE AIRCRAFT WAS TOWED OFF THE RUNWAY AND TO THE GATE. MAINTENANCE FOUND THE GREEN HYDRAULIC SYSTEM PRESSURE SWITCH LEAKING AND REPLACED IT PER AMM 29-32-12. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
